# SDR CALA2025091809023

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N2534U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62645
- Aircraft time: 36,374 hours, 4,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421FS
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 43D, 48G EMERGENCY LIGHT ARE INOP.  REPLACED NEW EMERGENCY LIGHT ASSEMBLY IN SEAT, CHK FUNCTION NORMAL
